On the Perov Integro-Summable Inequality for Functions of Two Variables

Authors

  • E. V. Massalitina

Abstract

We present a generalization of the Perov integral inequality for functions of two variables in the case of discontinuous functions.

Published

25.11.2004

Issue

Section

Short communications

How to Cite

Massalitina, E. V. “On the Perov Integro-Summable Inequality for Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 11, Nov. 2004, pp. 1569-76, https://umj.imath.kiev.ua/index.php/umj/article/view/3866.